# SDR 2007FA0001069

- Difficulty date: November 11, 2007
- Submitted: December 7, 2007
- Operation: General aviation
- Aircraft: N400MV
- Make and model: Beech 400A
- Aircraft serial: RK286
- Engine: Pwa JT15D5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pipe
- Condition: Cracked
- Location: Gas Generator
- Component: Gas Generator
- Component part number: 304264501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HOT SECTION INSPECTION PRIOR TO SCHEDULED 1800 HR INTERVAL TO INVESTIGATE COMPLAINT OF SLOW STARTING.  UPON DISASSEMBLY, FOUND DIFFUSER PIPES OF GAS GENERATOR CASE CRACKED AND PORTIONS MISSING AT APPROXIMATE 10:30, 11:00 POSITION.  SUSPECT CAUSED BY STREAKING FUEL NOZZLES WITH COKED-UP TIPS FROM LOW IDLE OPERATION WITH EFC OFF.  PILOTS AND TECH SHOULD BE AWARE OF MONITORING ENGINE RPM DURING TAXING OPERATIONS WITH EFC TURNED-OFF.  (K)
